MathSciNet Relay Station
MathSciNet bibliographic data
MR1186741 32S55 (57M25 57Q45)
Némethi, András; Zaharia, Alexandru Milnor fibration at infinity. Indag. Math. (N.S.) 3 (1992), no. 3, 323–335.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement